Bourgain, J., Lindenstrauss, J. and Milman, V. D., Approximation of zonoids by zonotopes. Acta Math. (1–2) 162 (1989), 73–141.
Carl, B. and Pajor, A., Gelfand numbers of operators with values in a Hilbert space. Invent.Math. (3) 94 (1988), 479–504.
Gluskin, E. D., Extremal properties of orthogonal parallelepipeds and their applications to the geometry of Banach spaces. Mat. Sb. (N.S.) (1) 136 (1988), 85–96; translation in Math. USSR-Sb. (1) 64 (1989), 85–96.
Gluskin, E. D., Deviation of a Gaussian vector from a subspace of , and random subspaces of
. Algebra i Analiz (5) 1 (1989), 103–114; translation in Leningrad Math. J. (5) 1 (1990), 1165–1175.
Gordon, Y., Guédon, O., Meyer, M. and Pajor, A., On the Euclidean sections of some Banach spaces and operator spaces. Math. Scand., to appear.
Litvak, A. E., Milman, V. D. and Schechtman, G., Averages of norms and quasi-norms. Math. Ann. 312 (1988), 95–124.
Milman, V. D. and Schechtman, G., Asymptotic theory of finite-dimensional normed spaces. Lecture Notes in Math. 1200, Springer, Berlin, New York, 1985.
Milman, V. D. and Schechtman, G., Global versus local asymptotic theories of finite dimensional normed spaces. Duke Math. J. (1) 90 (1997), 73–93.